manuscripta mathematica

, Volume 152, Issue 1–2, pp 189–197 | Cite as

On the Chow group of zero-cycles of Calabi–Yau hypersurfaces

  • Ivan BazhovEmail author


We prove the existence of a canonical zero-cycle \(c_X\) on a Calabi–Yau hypersurface X in a complex projective homogeneous variety. More precisely, we show that the intersection of any n divisors on X, \(n=\mathrm {dim}\,X\) is proportional to the class of a point on a rational curve in X.

Mathematics Subject Classification



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Beauville, A.: On the splitting of the Bloch–Beilinson filtration. In: Algebraic Cycles and Motives (vol. 2), London Mathematical Society Lecture Notes 344, pp. 38–53 (2007)Google Scholar
  2. 2.
    Beauville, A., Voisin, C.: On the Chow ring of a K3 surface. J. Algebr. Geom. 13, 417–426 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Brion, M.: Lectures on the geometry of flag varieties (2004). arXiv:math/0410240
  4. 4.
    Brion, M., Kumar, S.: Frobenius Splitting Methods in Geometry and Representation Theory, volume 231 of Progress in Mathematics. Birkhäuser, Basel (2005)zbMATHGoogle Scholar
  5. 5.
    Eisenbud, D., Harris, J.: 3264 and all that: A second course in algebraic geometry, pp. 632. Cambridge University Press (2016) (ISBN-10:1107602726)Google Scholar
  6. 6.
    Fu, L.: Beauville–Voisin conjecture for generalized Kummer varieties. Int. Math. Res. Not. (2014)Google Scholar
  7. 7.
    Huybrechts, D.: Curves and cycles on K3 surface. Algebr. Geom. 1, 69–106 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Knop, F., Kraft, H., Vust, T.: The Picard group of a G-variety in Algebraische Transformationsgruppen und Invariantentheorie. DMV Seminar, vol. 13. Birkhäuser Verlag, Basel (1989)Google Scholar
  9. 9.
    Lin, H.Y.: On the Chow group of zero-cycles of a generalized Kummer variety (2015). arXiv:1507.05155v1
  10. 10.
    Mumford, D.: Rational equivalence of zero-cycles in surfaces. J. Math. Kyoto Univ. 9, 195–204 (1968)zbMATHGoogle Scholar
  11. 11.
    Perrin, N.: Courbes rationnelles sur les variétés homogenes. Ann. Inst. Fourier 52(1), 105–132 (2002)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Roitman, A.: Rational equivalence of zero-dimensional cycles. Mat. Sb. (N.S.) 89(131), 569–585 (1972)MathSciNetGoogle Scholar
  13. 13.
    Roitman, A.: The torsion of the group of zero-cycles modulo rational equivalence. Ann. Math. 111, 553–569 (1980)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Voisin, C.: On the Chow ring of certain algebraic hyper-Kähler manifolds. Pure Appl. Math. Q. 4(3), 613–649 (2008)CrossRefzbMATHGoogle Scholar
  15. 15.
    Voisin, C.: Rational equivalence of zero-cycles on K3 surfaces and conjectures of Huybrechts and O’Grady. In: Recent Advances in Algebraic Geometry, A Conference in Honor of Rob Lazarsfeld’s 60th Birthday (to appear) (2012)Google Scholar
  16. 16.
    Voisin, C.: Remarks and questions on coisotropic subvarieties and zero-cycles of hyper-Kähler varieties (2015). arXiv:1501.02984
  17. 17.
    Welters, G. E.: Abel–Jacobi isogenies for certain types of Fano threefolds. Mathematical Centre Tracts, vol. 141, pp. 139. Mathematisch Centrum, Amsterdam (1981) (ISBN: 90-6196-227-7)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Institut de Mathématiques de JussieuParisFrance

Personalised recommendations